# SDR AALA201511189008

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 57,553 hours, 21,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361066000000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 20 RT OF CTR AISLE FLOOR PANEL 232DF, FASTENERS & INSERTS CORRODED.  REPLACED FLOOR PANEL 232DF IAW AMM 53-12-12.
